# SDR 97FDEA00666

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65493983
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) IN FORWARD POCKET OF THE BARRIER NET CASTING AT RBL 1 TO RBL 8 BS 360 TO BS 380, WL 208.  *S/D* REMOVED AND REPLACED BARRIER NET CASTING AT RBL 1 TO RBL 8 BS 360 TO BS 380, WL 208 PER FED-EX SRM 51-30-2.  ALODINED AND PRIMED PER FED-EX SRM 51-10-2 AND FED-EX M/M 51-20-0.
